{"product_id":"paracetamol-1x12","title":"Paracetamol (1x12)","description":"\u003cp\u003e\u003cspan\u003eFor the relief of a headache, migraine, neuralgia and rheumatic aches and pains.\u003c\/span\u003e\u003cbr\u003e\u003cspan\u003eParacetamol 500mg caplets can also be taken to relieve the symptoms of of colds and influenza.\u003c\/span\u003e\u003c\/p\u003e\n\u003cul\u003e\n\u003cli\u003eEach caplet contains 500mg paracetamol.\u003c\/li\u003e\n\u003cli\u003eEasy to swallow caplets.\u003c\/li\u003e\n\u003cli\u003eFor the relief of headaches, migraines, aches, pains, colds and flu.\u003c\/li\u003e\n\u003c\/ul\u003e","brand":"My Store","offers":[{"title":"Default Title","offer_id":54777052954965,"sku":null,"price":9.49,"currency_code":"GBP","in_stock":true}],"thumbnail_url":"\/\/cdn.shopify.com\/s\/files\/1\/1070\/4483\/1573\/files\/9C8A9F54-E38A-4067-BC2D-76A97584D47D.png?v=1787921753","url":"https:\/\/hayate.co.uk\/products\/paracetamol-1x12","provider":"Hayete","version":"1.0","type":"link"}